# SDR USAA200508004

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- Aircraft time: 57,430 hours, 41,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS867 JUST BELOW S-23R.  INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01 FIG 201, DETAIL X.
